Alert archive / Maryland / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

June 19, 2014Salem County, New Jersey; 5 counties in Maryland; Kent County, New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 19, 2014, 12:43 AM EDT for Salem County, New Jersey; 5 counties in Maryland; Kent County, New Castle County, Delaware. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2014, 12:43 AM EDT (04:43 UTC)
Expired
Jun 19, 2014, 2:45 AM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Salem County, NJ

What was reported inside it

TimeReportWhereRemark
Jun 19, 1:30 AM EDTTSTM WND DMGQueenstown, MDTREES DOWN RT 18
Jun 19, 1:30 AM EDTTSTM WND GST 46Tilghman Island, MD
Jun 19, 1:52 AM EDTTSTM WND DMGQueenstown, MDTREES DOWN RT 18
Jun 19, 2:00 AM EDTTSTM WND DMGQueen Anne, MDTREES DOWN CENTERVILLE RT 18 TO HIBERNIA RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1758 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1858 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WWUS81 KPHI 190443
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1243 AM EDT THU JUN 19 2014

DEZ001-002-MDZ008-012-015-019-020-NJZ016-PAZ070-101-102-190645-
CAROLINE MD-CECIL MD-DELAWARE PA-EASTERN CHESTER PA-KENT DE-KENT MD-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-WESTERN CHESTER PA-
1243 AM EDT THU JUN 19 2014

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE...NORTHERN SUSSEX...QUEEN ANNE'S...SALEM...SOUTHERN CHESTER...
SOUTHWESTERN DELAWARE AND TALBOT COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CECIL AND KENT 
COUNTIES AT 1242 AM EDT. ADDITIONAL STRONG THUNDERSTORMS WERE MOVING 
EAST ACROSS CHESAPEAKE BAY WITH OTHERS IN SOUTHERN PENNSYLVANIA.  
THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. 

VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. 

LAT...LON 3887 7625 3881 7621 3882 7620 3894 7624
      3884 7639 3905 7631 3900 7618 3918 7628
      3952 7599 3973 7621 3989 7599 3990 7536
      3979 7542 3952 7528 3938 7543 3959 7555
      3947 7558 3893 7530 3869 7636

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 19, 12:35 AM EDT, 8 minutes earlier.

Area forecast discussion, Jun 19, 12:35 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 AM EDT THU JUN 19 2014

.SYNOPSIS...
A FRONTAL BOUNDARY WILL MOVE INTO THE AREA TONIGHT, BEFORE
SAGGING SOUTH OF THE AREA THROUGH THURSDAY. AN AREA OF LOW
PRESSURE WILL MOVE OUT OF THE OHIO RIVER VALLY ALONG THIS FRONT ON
FRIDAY, BUT PASS TO OUR SOUTH SATURDAY. HIGH PRESSURE WILL BUILD
ACROSS THE NORTHEAST SUNDAY, THEN OFF THE COAST MONDAY. THE
FRONTAL BOUNDARY TO OUR SOUTH IS EXPECTED TO LIFT TO THE NORTH
TOWARD THE AREA EARLY NEXT WEEK, BEFORE ANOTHER COLD FRONT MOVES
ACROSS THE AREA.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
CONDITIONS WERE CONTINUING TO STABILIZE IN EASTERN PENNSYLVANIA
AND NEW JERSEY AROUND 1230 AM. AS A RESULT, THE SHOWERS AND
THUNDERSTORMS MOVING EASTWARD FROM THE SUSQUEHANNA RIVER VALLEY
SHOULD WEAKEN FURTHER AS THEY PASS INTO OUR FORECAST AREA.

MEANWHILE, CONDITIONS REMAINED RATHER UNSTABLE ACROSS MUCH OF
MARYLAND, DELAWARE AND EASTERN VIRGINIA, ESPECIALLY FROM THE
POTOMAC RIVER VALLEY ONTO THE MIDDLE DELMARVA AND SOUTHWARD.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO TRACK ACROSS
THAT AREA FOR THE NEXT FEW HOURS. WHILE THE THUNDERSTORMS MAY
BECOME STRONG, ANY ADDITIONAL SEVERE WEATHER SHOULD BE LIMITED AS
THE ATMOSPHERE SLOWLY STABILIZES THERE. BRIEF DOWNPOURS REMAIN
POSSIBLE.

WE ARE ANTICIPATING AN INCREASE IN CLOUD COVER DURING THE NIGHT
AS DEBRIS CLOUDS FROM THE CONVECTION OVERSPREAD OUR REGION.
MINIMUM TEMPERATURES SHOULD RANGE FROM THE LOWER AND MIDDLE 60S
IN THE NORTH TO THE LOWER 70S IN THE SOUTH. THE WIND SHOULD BE
LIGHT AND VARIABLE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM FRIDAY/...
BOTH THE GFS AND NAM HAVE A SLUG OF DEEPER MOISTURE AND OMEGA
TRACKING THROUGH THE REGION TOMORROW. THE NAM IS FASTER, ALTHOUGH
BOTH SHOW DRYING LATE IN THE DAY ACROSS THE NORTHERN ZONES.

POPS WERE PUSHED UP INTO THE HIGH CHANCE. MAY TURN OUT TO BE
LIKELY. WE ARE NOT CURRENTLY OUTLOOKED. NO ENHANCED WORDING WAS
USED, JUST SHOWERS AND THUNDERSTORMS.

TEMPERATURES WILL BE 6 TO 10 DEGREES COOLER THAN TODAY WITH MORE
CLOUDINESS. AGAIN, CLOUDS SHOULD DECREASE FROM NORTH TO SOUTH LATE
IN THE DAY.

WINDS WILL BE LIGHTER TOMORROW AND CONTINUE TO VEER TO THE NORTH
AS THE DAY PROGRESSES AND THE BOUNDARY CONTINUES TO PUSH SOUTH.

&&

.LONG TERM /FRIDAY THROUGH THURSDAY/...
THE FRONTAL BOUNDARY SHOULD HAVE MOVED WELL SOUTH OF THE AREA BY
THURSDAY EVENING, AND WILL CONTINUE TO PUSH FURTHER SOUTH OF THE
AREA INTO FRIDAY. WE EXPECT ANY SHOWER/THUNDERSTORM ACTIVITY THAT
DEVELOPS DURING THE DAY THURSDAY TO BEGIN TO COME TO AN END BY
THURSDAY EVENING AS THE SHORT WAVE/VORTICITY IMPULSE THAT HELPS TO
CREATE THEM PUSHES SOUTH WITH THE FRONT.

MOST OF FRIDAY SHOULD BE DRY AS THE FRONT WILL BE TO OUR SOUTH,
AND NO SHORT WAVE/VORT IMPULSES ARE EXPECTED TO AFFECT THE AREA.
BUT AS WE MOVE INTO THE LATTER PART OF THE DAY, AND ESPECIALLY
OVERNIGHT FRIDAY/SATURDAY MORNING, SEVERAL SHORT WAVE/VORTICITY
IMPULSES ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER THE OHIO RIVER
VALLEY APPROACH AND MOVE THROUGH THE AREA. THE LOW WILL DEVELOP ON
THE WESTERN SIDE OF THE FRONTAL BOUNDARY THAT MOVES TO OUR SOUTH
ON THURSDAY, AND IS EXPECTED TO PASS TO OUR SOUTH FRIDAY NIGHT
INTO SATURDAY. HOWEVER, THERE REMAINS A CHANCE OF SHOWERS AND
THUNDERSTORMS FOR FRIDAY NIGHT INTO SATURDAY WITH THE VORTICITY
IMPULSES EXPECTED, ESPECIALLY ACROSS THE SOUTHERN HALF OF THE
AREA.

SATURDAY NIGHT INTO SUNDAY SHOULD RETURN TO A DRY FORECAST AS
HIGH PRESSURE AND DRIER AIR BUILDS ACROSS THE NORTHEAST. ALSO,
THERE ARE NO WELL DEFINED SHORT WAVE/VORTICITY IMPULSES FORECAST
IN THE NORTHWEST FLOW ALOFT EITHER.

SUNDAY NIGHT INTO MONDAY NIGHT, THE HIGH PRESSURE IS EXPECTED TO
BUILD OFF THE NORTHEAST COAST, AND KEEP OUR AREA IN A EAST TO
SOUTHEAST FLOW. THIS MAY KEEP THE AREA FAIRLY CLOUDY DURING THIS
PERIOD. WE HAVE MAINTAINED A CHANCE OF SHOWERS AND THUNDERSTORMS,
BUT IF THE EASTERLY FLOW MAINTAINS ITSELF, CONVECTION MAY BE HARD
TO COME BY, AND WITH NO WELL DEFINED SHORT WAVE/VORTICITY IMPULSES
EXPECTED, THIS COULD ALSO LIMIT ANY PRECIPITATION AT ALL.

THE MORE LIKELY PERIOD FOR SHOWERS AND THUNDERSTORMS WILL BE
TUESDAY THROUGH WEDNESDAY AS THE BOUNDARY TO OUR SOUTH BEGINS TO
LIFT NORTHWARD TOWARD THE AREA, AND A COLD FRONTAL BOUNDARY PUSHES
EASTWARD ACROSS THE AREA.

TEMPERATURES THROUGH THE EXPECTED ARE EXPECTED TO BE AROUND OR
ABOVE AVERAGE, WITH THE EXCEPTION OF SATURDAY AND SUNDAY WHICH IS
FORECAST TO BE JUST BELOW AVERAGE.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

CLOUDS INCREASE OVERNIGHT AS A FRONTAL BOUNDARY SAGS SWD THRU THE
TERMINALS AND A DISTURBANCE APPROACHES FROM THE WEST. THESE CLOUDS
WOULD LIMIT THE POTENTIAL FOR RADIATIONAL FOG TO DEVELOP. VCSH
ADDED TO TAF SITES TNGT FOR THE WESTERN TERMINALS AND DURING THE
DAY TIME FOR ALL SITES. TSRA CHANCES INCREASE FARTHER SOUTH TOWARD
THE DELMARVA. BRIEF MVFR OR IFR VSBYS COULD ACCOMPANY HEAVIER SHRA
OR TSRA.

OUTLOOK...
THURSDAY NIGHT-FRIDAY NIGHT...MOSTLY VFR. SHOWERS POSSIBLE LATE
FRIDAY NIGHT/EARLY SATURDAY MORNING.

SATURDAY...VFR EARLY, THEN MVFR POSSIBLE BY AFTERNOON. SHOWERS
AND THUNDERSTORMS ALSO POSSIBLE.

SATURDAY NIGHT...MVFR POSSIBLE EARLY, THEN RETURN TO VFR
OVERNIGHT.

SUNDAY...VFR

&&

.MARINE...
NO HEADLINES THROUGH TOMORROW.

WINDS WILL MAINLY BE IN THE 5 TO 10 KT RANGE, FIRST OUT OF THE
NORTHWEST AND THEN NORTH. SEAS WILL BE IN THE 2 TO 3 FOOT RANGE ON
THE OCEAN AND 1 TO 2 FOOT RANGE ON THE BAY. THERE'S A CHANCE OF
SHOWERS AND THUNDERSTORMS LATER TONIGHT AND TOMORROW.

OUTLOOK...
SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH THE OUTLOOK
PERIOD. WINDS MAY OCCASIONALLY GUST AROUND 20 KNOTS, BUT REMAIN
BELOW ADVISORY LEVELS. SHOWERS AND THUNDERSTORMS ARE POSSIBLE
EARLY THURSDAY NIGHT AND AGAIN SATURDAY INTO SATURDAY NIGHT.
LOCALLY HIGHER WINDS AND SEAS ARE POSSIBLE WITH THUNDERSTORMS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO
SHORT TERM...KRUZDLO
LONG TERM...ROBERTSON
AVIATION...KRUZDLO/ROBERTSON
MARINE...KRUZDLO/ROBERTSON
Hazardous weather outlook, Jun 19, 12:36 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1236 AM EDT THU JUN 19 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-200445-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1236 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-200445-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1236 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 18, 10:51 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 PM EDT WED JUN 18 2014

DEZ001-002-MDZ008-012-015-020-190415-
CAROLINE MD-CECIL MD-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-
1051 PM EDT WED JUN 18 2014

...STRONG THUNDERSTORMS WILL AFFECT KENT...NORTHERN CAROLINE...QUEEN
ANNE'S...SOUTHERN CECIL...SOUTHERN NEW CASTLE AND WESTERN KENT
COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS KENT AND QUEEN
ANNE'S COUNTIES AND WERE MOVING EAST AT 30 MPH.  ADDITIONAL SHOWERS
AND THUNDERSTORMS WERE DEVELOPING WEST OF CHESAPEAKE BAY AND WERE
MOVING EASTWARD.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

LAT...LON 3905 7631 3900 7626 3902 7625 3917 7629
      3932 7619 3944 7600 3952 7599 3954 7607
      3963 7615 3953 7556 3947 7558 3939 7551
      3890 7550 3897 7621 3900 7618 3901 7624
      3899 7626 3898 7622 3898 7634

NIERENBERG
Special weather statement, Jun 19, 12:07 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 AM EDT THU JUN 19 2014

DEZ001-MDZ008-012-NJZ016-021-190515-
CECIL MD-CUMBERLAND NJ-KENT MD-NEW CASTLE DE-SALEM NJ-
1207 AM EDT THU JUN 19 2014

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KENT...NORTHWESTERN
CUMBERLAND...SOUTHEASTERN CECIL...SOUTHERN NEW CASTLE AND
SOUTHWESTERN SALEM COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CECIL...
CUMBERLAND...KENT...NEW CASTLE AND SALEM COUNTIES AT 1206 AM EDT. THE
STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 25 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

LAT...LON 3944 7600 3952 7556 3947 7558 3940 7552
      3943 7548 3946 7555 3952 7553 3957 7526
      3934 7521 3933 7537 3943 7547 3940 7552
      3937 7550 3935 7555 3931 7558 3927 7596
      3942 7601

NIERENBERG
Special weather statement, Jun 19, 12:43 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1243 AM EDT THU JUN 19 2014

DEZ001-002-MDZ008-012-015-019-020-NJZ016-PAZ070-101-102-190645-
CAROLINE MD-CECIL MD-DELAWARE PA-EASTERN CHESTER PA-KENT DE-KENT MD-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-WESTERN CHESTER PA-
1243 AM EDT THU JUN 19 2014

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE...NORTHERN SUSSEX...QUEEN ANNE'S...SALEM...SOUTHERN CHESTER...
SOUTHWESTERN DELAWARE AND TALBOT COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CECIL AND KENT
COUNTIES AT 1242 AM EDT. ADDITIONAL STRONG THUNDERSTORMS WERE MOVING
EAST ACROSS CHESAPEAKE BAY WITH OTHERS IN SOUTHERN PENNSYLVANIA.
THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

LAT...LON 3887 7625 3881 7621 3882 7620 3894 7624
      3884 7639 3905 7631 3900 7618 3918 7628
      3952 7599 3973 7621 3989 7599 3990 7536
      3979 7542 3952 7528 3938 7543 3959 7555
      3947 7558 3893 7530 3869 7636

NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:41 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester64 min
Jun 19, 2:23 AM EDTSpecial Weather StatementPHIAtlantic, Cumberland82 min
Jun 19, 2:48 AM EDTSpecial Weather StatementPHIBurlington, Ocean72 min
Jun 19, 3:00 AM EDTSevere Thunderstorm WarningPHIAtlantic60 min
Jun 19, 3:07 AM EDTSpecial Weather StatementPHIOcean68 min
Jun 19, 3:33 AM EDTSpecial Marine WarningPHI57 min
Jun 19, 1:30 AM EDTAreal Flood AdvisoryPHIChester4 hr
Jun 18, 10:51 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's84 min
Jun 18, 11:36 PM EDTSevere Thunderstorm WarningPHICecil, Kent54 min
Jun 19, 1:43 AM EDTFlash Flood WarningPHICecil, Kent, Queen Anne's4 hr
Jun 19, 2:01 AM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot59 min
Jun 19, 5:38 PM EDTSpecial Weather StatementPHITalbot52 min

Nearby

Special Weather Statements in Maryland, 2014Special Weather Statements in Delaware, 2014Special Weather Statements in New Jersey, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.